# SDR AALA20011871

- Difficulty date: September 22, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WORN AREA ON SEAT TRACK NR 5 AT STATION 200.  REPLACED SECTION OF NR 5 SEAT TRACK FROM STATION 200 TO 246 AS PER SRM 53-05.  (M)
